RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 61–67 (Mi dm775)  

On the probability of the first passage into a fixed state for a random walk on a half-line

V. I. Afanasyev


Full text: PDF file (509 kB)

Bibliographic databases:
UDC: 519
Received: 27.12.1989

Citation: V. I. Afanasyev, “On the probability of the first passage into a fixed state for a random walk on a half-line”, Diskr. Mat., 3:1 (1991), 61–67

Citation in format AMSBIB
\Bibitem{Afa91}
\by V.~I.~Afanasyev
\paper On the probability of the first passage into a~fixed state for a~random walk on a~half-line
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 61--67
\mathnet{http://mi.mathnet.ru/dm775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112288}
\zmath{https://zbmath.org/?q=an:0747.60067}


Linking options:
  • http://mi.mathnet.ru/eng/dm775
  • http://mi.mathnet.ru/eng/dm/v3/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:169
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021